# SDR HNAA0300020

- Difficulty date: April 15, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 38,187 hours, 42,682 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cone
- Part number: 87140303007
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A WHISTLE SOUND FROM NR 1 ENGINE WHENEVER POWER WAS APPLIED.  FOUND A PIECE OF THE NR 1 LOWER COWL AFT CONE HAD BROKEN OFF CAUSING FOD DAMAGE TO NR 1 ENGINE.  REPLACED ENGINE AND LOWER COWL.
